# SDR REXA2017122401290

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 23,018 hours, 15,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVEN INCHES OF THE EMERGENCY LIGHT STRIP MISSING.  LT SIDE AFT. R & R THE LT AFT EMERGENCY LIGHT STRIP IAW AMM 33-51-01.
